# SDR 9513029163

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND AFT PRESSURE BULKHEAD CRACKED AROUND PERIMETER OF PLUG DOOR OPENING.  STOP DRILLED CRACK AT LOWER LEFT RADIAL NR 16.  REPAIRED RIGHT UPPER RADIAL PER SB 53-127.
